# SDR USAA920080037

- Difficulty date: December 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N524661
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON L4 DOOR CUTOUT STRUCTURE ATTACH ANGLE CLIP, BS 1676, LBL 54, WL 208.  REPLACED L4 DOOR CUTOUT STRUCTURE ATTACH ANGLE CLIP, BS 1676, LBL 54, WL 208 IAW B757 SRM 51-40-02.
